• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

A q-analogue of de Finetti's theorem, Electronic Journal of Combinatorics

Electronic Journal of Combinatorics. 2009. Vol. 16. No. 1. P. R78.
Gnedin A., Olshanski G.
A q-analogue of de Finetti's theorem is obtained in terms of a boundary problem for the q-Pascal graph. For q a power of prime this leads to a characterisation of random spaces over the Galois field Fq that are invariant under the natural action of the infinite group of invertible matrices with coefficients from Fq.